# SDR VTZA96109

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948B2236
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6181 - IAD-BWI - ABORTED TAKEOFF, DUE TO THE CAPTAINS AIRSPEED INDICATOR FAILING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHR INCIDENTS.  MAINTENANCE REPLACED THE LEFT AIRSPEED INDICATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
